Electron. J. Diff. Equ., Vol. 2012 (2012), No. 99, pp. 1-8.

Solvability of a second-order singular boundary-value problem

Petio S. Kelevedjiev

Abstract: Using the barrier strips technique, we study the existence of solutions to the boundary-value problem
 x''=f(t,x,x'),\quad t\in(0,1),\cr
 x'(0)=A,\quad x(1)=Bx'(1)+C,
where the scalar function f may be singular at t=0.

Submitted February 21, 2012. Published June 12, 2012.
Math Subject Classifications: 34B15, 34B16.
Key Words: Boundary value problem; second order differential equation; singularity; sign conditions.

Show me the PDF file (195 KB), TEX file, and other files for this article.

Petio S. Kelevedjiev
Technical University of Sliven
Sliven, Bulgaria
email: keleved@lycos.com

Return to the EJDE web page